# SDR SIMA200231702

- Difficulty date: November 8, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND CORROSION ON A PREVIOUS REPAIR TO THE LEFT OMEGA BEAM AT FRAME 20.  REMOVED PREVIOUS REPAIR AND INSPECTED THE UNDERLYING BEAM.  NO ADDITIONAL DAMAGE NOTED.  FABRICATED AN EXTERNAL ANGLE, FILLER, TWO SHIMS AND PLATE.  REPAIR DONE IAW EMB145 SRM (145/1142, CHAPTER 53, REV 19 53-21-10 PARA 2 FIG 201 SHEET 1, AND STANDARD SRM PRACTICES.  (M)
